Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

The group of classes of congruent quadratic integers with respect to a composite ideal modulus


Author: Arthur Ranum
Journal: Trans. Amer. Math. Soc. 11 (1910), 172-198
MSC: Primary 11R29; Secondary 11R11
MathSciNet review: 1500859
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 11R29, 11R11

Retrieve articles in all journals with MSC: 11R29, 11R11


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1910-1500859-8
PII: S 0002-9947(1910)1500859-8
Article copyright: © Copyright 1910 American Mathematical Society